71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Phesgo side effects

4 REPLIES 4
Kaisa
Member

Re: Phesgo side effects

Hi @HighlandGirl,

Raigmore worked well for me apart from the travelling distance. My surgeon was Mr Abbott, Doc Barratt is the oncologist.  The ward was busy but bring stuff to keep you occupied. I had my laptop with me and even if I couldn't concentrate very well it did help pass the time. MY surgery was scheduled for the morning but due to previous patients I didn't go to theatre until 3pm. I was in 4B. I was up walking to toilet about an hour after I returned to the ward. I peed loads that evening! Went home the next day, Do the exercises every day - they do help with your arm mobility.

I am still fluey and coughing loads, lateral flows have all been negative, son is bad with the cough too and husband has recovered. Temp been up and down, getting bloods done tomorrow for Phesgo on weds if I am fit for it. I'm guessing it's a winter flu thing.

I hope your diarrhoea settles before the op!

Take care, Kaisa

HighlandGirl
Member

Re: Phesgo side effects

Hi @Kaisa,

I am also on Phesgo. I've had 3 injections alongside Decetaxel and each time I've had diarrhoea. I'm not sure if it's the Decetaxel or the Phesgo that's causing it but have my first Phesgo on its own next week so I'm interested to see if it causes the diarrhoea problems or not. I hope not as I have my mastectomy a week later which is when things have been worst!

By the way I notice from another of your posts that you are in far north Scotland. Did you have your surgery at Raigmore? Who was your surgeon? I'm also going for the simple mastectomy. I was happy to read you were well looked after at the hospital, so far everyone I have met has been lovely.

I hope you are recovering from your infection now. 

Kaisa
Member

Re: Phesgo side effects

Hi - you are right - I have picked up an infection!

On Wednesday I was at the main hospital for an ECHO and saw the BCN as well. I wasn't too bad then but on the journey home I felt much worse (the hospital is 110miles away). My temp went up but never passed 38°c. Phoned GP yesterday morning, no appointments but once I mentioned chemo I was seen within the hour!  Chest infection (by this time I was really wheezy and chesty) so antibiotics and steroids. I've had umpteen chest infections and pneumonia twice so should have recognised the initial symptoms but with chemo I just wasn't sure.  Covid tests negative. Hopefully I'll feel loads better when it's time for the 2nd Phesgo.

Take care, Kaisa

 

ems768
Member

Re: Phesgo side effects

Hello,

sorry to hear you’ve been poorly.

I have now had 5 Phesgo injections and had none of the side effects you’ve mentioned. Obviously everyone is different and you might have had a reaction but it sounds like you’ve picked up an infection rather than side effects from the Phesgo.

have you got a chemo helpline number you can call?

 

Kaisa
Member

Phesgo side effects

Hi, I had my first Phesgo injection a week ago, 4 days later I had diarrhoea x 4 and now have that once daily at least. I also developed flu like symptoms on Saturday and have been snivelling and coughing since then - plus the headache that started the day after the injection.  I am drinking plenty, eating sensibly but feeling miserable.  Taking Lempsip but not doing any good (which it usually does) so I am guessing this is a side-effect? I had the covid booster 2 weeks ago. 

Anyone else had these side-effects and if so = what did you do you help?

Tomorrow I have to travel 2 1/2 hrs for an ECHO (heart scan) plus see the BCN - dreading it but don't want to cancel as I want nurse to physically see my seroma. Feeling low - is this the norm now for the next year?